# SDR SIMA20190527002

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 35,701 hours, 30,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005030035
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 OVHTIN FLIGHT RESOLVED WITH QRH UPON LANDINGPACK 1&2TEMP CONTROL UNRESPNSIVE WITH EITHER BLEED CONFIG AND RUBBER SMELL. C/A-C/W EO EM-2100-048, REMOVED AND REPLACED #1 ACM AND CONDENSER/MIXER IAW AMM 21-51-03 AND 21-51-04, PERFORMED ODOR EVENT TROUBLESHOOTING AS PER ETN-EM-72-034 , NO ODOR NOTED. COMPLIED WITH WORK SCOPE DATED 05/28/19 REV 0. SENT PICTURES OF THE ACM TURBINE OUITLET TO REPEAT CONTROL AND FLEET MANAGER AS REQUIRED. NO DEFECTS NOTED.
